Atripla aggravates diabetes
Nov 25, 2007
Hi Doc, I wanted to find out what you meant by that statement that ATRIPLA can aggravate diabetes? I just started taking Atripla after being on a regiment of Sustiva, Emtriva, and Reyataz. Diabetes runs in my mom's family and I have always been on radar for having it will taking Atripla increase my chances in getting diabetes?
Response from Dr. Henry
The rate at which the components trigger diabetes is very low overall (< 1-2%) and compares favorable with most other commonly used HIV regimens. Taking Atripla generally adds minimally to the risk for develpment of diabetes (usually much less of a risk factor than family history and diet patterns). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Itchy Skin Mean I Have Hiv?
- Is Anal Warts A Symptom Of Acute HIV Infection?
- Is Oral Ulcers A Sign Of Acute HIV Infection?
- Is Sore On Tongue A Symptom Of Acute HIV Infection?
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Flu Symptoms After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.